# SDR UPS97822220

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 577278647
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, MAIN CARGO DOOR JAMB SUPPORT ANGLE CORRODED AT STA 200.  FABRICATED REPLACEMENT ANGLE, AND INSTALLED IAW SRM 51-1-21, 51-2-0, 51-1-0 AND 51-1-21.
